anabolics and cpk levels
Jan 22, 2004
nelson, i did a cycle of deca and testosterone about 3 months ago. now, my cpk levels are above normal. i workout with weights 4 times a week, but not that hard. and recently i have noticed a decrease in lean mass - even besides from coming down off the cycle. with all this in mind, do u think the cpk has to do with the anabolics, or should i be worried about muscle wasting?
Response from Mr. Vergel
Are you taking any lipid lowering drugs?I Have heard of this problem in those taking statins plus fibrates or statins and deca durabolin. High CPK means your muscle is being detroyed. Anabolics actually build muscle. I am not sure what the interactions are between anabolic and statins, though. Get a BIA test done to see what your body cell mass is compared to your ideal; that should give you a good indication on where you are. Get a BIA every three months to see any trends. CPK can also increase after working out. Make sure you get your blood work done after 2-3 days of rest to make sure. Some people report improvements in CPK after taking carnitine supplements at 2000-3000 mg/day ( you can get a prescription grade called Carnitor). Also, keep an eye on your urine color to make sure it is not brown (a sign of muscle destruction) What is your doctor telling you about this?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash During Seroconversion
- Purple Spots Could I Have AIDS
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
- Burning Sensation In Toes And Palms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.